Bulletin of the American Mathematical Society

Decidability of second-order theories and automata on infinite trees

Michael O. Rabin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 74, Number 5 (1968), 1025-1029.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183529958

Mathematical Reviews number (MathSciNet)
MR0231716

Zentralblatt MATH identifier
0313.02029

Citation

Rabin, Michael O. Decidability of second-order theories and automata on infinite trees. Bulletin of the American Mathematical Society 74 (1968), no. 5, 1025--1029. http://projecteuclid.org/euclid.bams/1183529958.


Export citation

References

  • 1. J. R. Büchi, On a decision method in restricted second-order arithmetic, Proc. Internat. Congress Logic, Method, and Philos. Sci. 1960, Stanford Univ. Press, Stanford, Calif., 1962, pp. 1-11.
  • 2. J. R. Büchi, Decision methods in the theory of ordinals, Bull. Amer. Math. Soc. 71 (1965), 767-770.
  • 3. A. Ehrenfeucht, Decidability of the theory of one function, Notices Amer. Math. Soc. 6 (1959), 268.
  • 4. A. Ehrenfeucht, Decidability of the theory of one linear ordering relation, Notices Amer. Math. Soc. 6 (1959), 268-269.
  • 5. Yu. L. Ershov, Decidability of the theory of relatively complemented distributive lattices and the theory of filters, Algebra i. Logika Sem. 3 (1964), 5-12.
  • 6. A. Grzegorczyk, Undecidability of some topological theories, Fund. Math. 38 (1951), 137-152.
  • 7. H. Laüchli, Decidability of the weak second-order theory of linear ordering, Kolloquium über Logik Grundlagen der Math., Hanover 1966 (to appear).
  • 8. A. Tarski, Arithmetical classes and types of Boolean algebras, Bull. Amer. Math. Soc. 55 (1949), 64.